Canadian Journal of Infectious Diseases and Medical Microbiology

Canadian Journal of Infectious Diseases and Medical Microbiology / 1993 / Article

Open Access

Volume 4 |Article ID 897414 | https://doi.org/10.1155/1993/897414

LE Nicolle, "Prophylaxis/Treatment of Viral Infections in Transplant Patients", Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 4, Article ID 897414, 1 page, 1993. https://doi.org/10.1155/1993/897414

Prophylaxis/Treatment of Viral Infections in Transplant Patients

Abstract

This article has no abstract.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views164
Downloads291
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.